# SDR CHQA20120319101

- Difficulty date: March 19, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 26,974 hours, 23,154 cycles
- Engine: Allsn AE3007A
- Engine time: 24,254 hours, 18,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14524789003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FRAME 66 WAS FOUND TO BE CRACKED AT THE CARGO DOOR ENTRANCE.  FRAME 66 AT THE CARGO DOOR ENTRANCE WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-003942.
